# SDR Q0MF20150805001

- Difficulty date: June 25, 2015
- Submitted: August 5, 2015
- Operation: Air carrier
- Aircraft: B1682
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000167
- Aircraft time: 13,667 hours, 13,817 cycles
- Engine: Ge CF34*
- Engine time: 15,320 hours, 15,257 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Flow Sensor
- Condition: Blocked
- Location: Lt Engine
- Part time: 15,320 hours, 15,257 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EXPERIENCED ENG 1 NO DISPATCH, AFTER INSTALLED SN 994312 ENG ON JUNE 25 CAUSING FLIGHT DISPATCH LONG DELAY.  REPLACED ENG BLEED BIAS FLOW SENSOR FITTING BODY.  ENG RUN UP CHECKED NORMAL. THE DEFECTED ENG BLEED BIAS FLOW SENSOR FITTING BODY WAS BLOCKED WITH METAL CHIPS, WHICH WAS PRODUCED DURING PERFORMING ENG TOP CASE REPAIR.
